Table of Contents
International Journal of Quality, Statistics, and Reliability
Volume 2011 (2011), Article ID 395034, 8 pages
http://dx.doi.org/10.1155/2011/395034
Research Article

Bayes Estimation of Change Point in Discrete Maxwell Distribution

Department of Statistics, Bhavnagar University, Bhavnagar 364002, India

Received 28 December 2010; Revised 13 May 2011; Accepted 13 May 2011

Academic Editor: Ajit K. Verma

Copyright © 2011 Mayuri Pandya and Hardik Pandya. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mayuri Pandya and Hardik Pandya, “Bayes Estimation of Change Point in Discrete Maxwell Distribution,” International Journal of Quality, Statistics, and Reliability, vol. 2011, Article ID 395034, 8 pages, 2011. doi:10.1155/2011/395034